# SDR DALA2020122804289

- Difficulty date: December 25, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI DAMAGED FASTENER THREADS WERE FOUND IN FASTENER NR 2 AND 8.  BOLTS NUMBER 2 AND 8 WERE DISCARDED, DUE HOLES 2 AND 8 WERE REAM UP TO SECOND OVERSIZE AND WERE REPLACED, PER ERA 588964-14.
